Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Zoloft and Mood Swings

Posted by Jennifer F. on June 5, 2000, at 12:46:28

I've been taking Zoloft regularly for over two years. Prior to that I took Prozac with fair results (too many problems associated with insomnia) then switched to Zoloft after the birth of my son. I noitced results right away and have been about 95% satisfied with this medication. My only complaints are that I have problems infrequently with not being able to reach orgasm, although my desire in sex hasn't waned much, and the second complaint being that I become nauseated and get a headache from time to time due to (what I perceive as being) the Zoloft. Recently I went cold turkey off the Zoloft (100mg daily) without any titration. The first week was fine, as I probably still had some in my system, but by the second and third week off Zoloft, I was a total mess. This past weekend was the last time I go off Zoloft, as far as I can see. The withdrawal itself wasn't too bad--- it was being myself without the help of a mood stabilizer that freaked me out. So two nights ago I began taking Zoloft again and by Monday, feel 100% better. I don't see any way out of this cycle--- seems best just to stay on it and not be a complete jerk to my family and myself because of severe mood swings.



Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[36138]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jennifer F. thread:36138
URL: http://www.dr-bob.org/babble/20000603/msgs/36138.html